# SDR DALA2024072307421

- Difficulty date: July 23, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N852DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31963
- Aircraft time: 27,364 hours, 10,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6119877) EMERGENCY LIGHTS FROM SEAT 11 TO SEAT 17 INOP. R&R SEAT DEF 11 BATTERY PACK PER B737 AMM 33-51. OPS CHECK GOOD.
